×

zbMATH — the first resource for mathematics

Non-Hamiltonian cubic planar maps. (English) Zbl 0271.05106

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Butler, Hamiltonian circuits on simple 3-poly topes, J. Combin. Theory (series B), to appear.
[2] Faulkner, G.B., Recursive generation of cyclically k-connected cubic planar graphs, ph.D. thesis, (1971), University of Waterloo Budapest · Zbl 0327.05114
[3] Grinberg, E., Plane homogeneous graphs of degree three without Hamiltonian circuits, Latvian math. yearbook, izdat. “zinatne”, Riga, 4, 51-58, (1968), (in Russian) · Zbl 0185.27901
[4] Grünbaum, B., Polytopes, graphs, and complexes, Bull. am. math. soc., 76, 1143-1145, (1970) · Zbl 0211.25001
[5] Hunter, H.F., On non-Hamiltonian maps and their duals, ()
[6] Kotzig, A., Regularly connected trivalent graphs without non-trivial cuts of cardinality 3, Acta fac. rerum natur. univ. Comenian. math., 21, 1-14, (1968), (1969) · Zbl 0199.27301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.